# SDR 96ZZZX2674

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 329.000 Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SURFACE LEADING EDGE ASSY - TRAILING EDGE HAS CORROSION AT FS 329.000, APPROXIMATE.  REMOVED CORROSION.  AREA FOUND BEYOND LIMITS.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND REPAIRS IAW 57-201.  REPAIRED DAMAGE IAW SRM 5-1-8, SRM 57-2-0, SRM 57-2-1, FIGURE 38, PAGES 137/138.
